Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 658050, 6 pages
http://dx.doi.org/10.1155/2013/658050
Research Article

Adaptive Exponential Stabilization for a Class of Stochastic Nonholonomic Systems

College of Mathematics and Statistics, Zaozhuang University, Zaozhuang 277160, China

Received 21 July 2013; Revised 22 October 2013; Accepted 22 October 2013

Academic Editor: Mark McKibben

Copyright © 2013 Xiaoyan Qin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. W. Brockett, R. S. Millman, and H. J. Sussmann, Differential Geometric Control Theory, Birkhauser, Basel, Switzerland, 1983.
  2. Z. Sun, S. S. Ge, W. Huo, and T. H. Lee, “Stabilization of nonholonomic chained systems via nonregular feedback linearization,” Systems and Control Letters, vol. 44, no. 4, pp. 279–289, 2001. View at Publisher · View at Google Scholar · View at Scopus
  3. Z. P. Jiang, “Robust exponential regulation of nonholonomic systems with uncertainties,” Automatica, vol. 36, no. 2, pp. 189–209, 2000. View at Publisher · View at Google Scholar · View at Scopus
  4. Z. Xi, G. Feng, Z. P. Jiang, and D. Cheng, “Output feedback exponential stabilization of uncertain chained systems,” Journal of the Franklin Institute, vol. 344, no. 1, pp. 36–57, 2007. View at Publisher · View at Google Scholar · View at Scopus
  5. X. Y. Zheng and Y. Q. Wu, “Adaptive output feedback stabilization for nonholonomic systems with strong nonlinear drifts,” Nonlinear Analysis: Theory, Methods and Applications, vol. 70, no. 2, pp. 904–920, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. F. Z. Gao, F. S. Yuan, and H. J. Yao, “Robust adaptive control for nonholonomic systems with nonlinear parameterization,” Nonlinear Analysis: Real World Applications, vol. 11, no. 4, pp. 3242–3250, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. M. Krstic and H. Deng, Stabilization of Nonlinear Uncertain Systems, Springer, New York, NY, USA, 1998.
  8. H. Deng, M. Krstic, and R. J. Williams, “Stabilization of stochastic nonlinear systems driven by noise of unknown covariance,” Proceedings of the IEEE Transactions on Automatic Control, vol. 46, no. 8, pp. 1237–1253, 2001. View at Publisher · View at Google Scholar · View at Scopus
  9. X. Yu and X. J. Xie, “Output feedback regulation of stochastic nonlinear systems with stochastic iISS inverse dynamics,” Proceedings of the IEEE Transactions on Automatic Control, vol. 55, no. 2, pp. 304–320, 2010. View at Publisher · View at Google Scholar · View at Scopus
  10. X. J. Xie, N. Duan, and X. Yu, “State-feedback control of high-order stochastic nonlinear systems with SiISS inverse dynamics,” Proceedings of the EEE Transactions on Automatic Control, vol. 56, no. 8, pp. 1921–1926, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. N. Duan and X. J. Xie, “Further results on output-feedback stabilization for a class of stochastic nonlinear systems,” Proceedings of the IEEE Transactions on Automatic Control, vol. 56, no. 5, pp. 1208–1213, 2011. View at Publisher · View at Google Scholar · View at Scopus
  12. X. Yu, X. J. Xie, and Y. Q. Wu, “Decentralized adaptive output-feedback control for stochastic interconnected systems with stochastic unmodeled dynamic interactions,” International Journal of Adaptive Control and Signal Processing, vol. 25, no. 8, pp. 740–757, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. L. Liu and X. J. Xie, “State-feedback stabilization for stochastic high-order nonlinear systems with SISS inverse dynamics,” Asian Journal of Control, vol. 14, no. 4, pp. 1–11, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. X. J. Xie and L. Liu, “A homogeneous domination approach to state feedback of stochastic high-order nonlinear systems with time-varying delay,” Proceedings of the IEEE Transactions on Automatic Control, vol. 58, no. 2, pp. 494–499, 2013. View at Google Scholar
  15. Z. J. Wu, Y. Q. Xia, and X. J. Xie, “Stochastic barbalat’s lemma and its applications,” Proceedings of the IEEE Transactions on Automatic Control, vol. 57, no. 6, pp. 1537–1543, 2012. View at Google Scholar · View at MathSciNet
  16. X. Y. Qin, “State-feedback stablization for a class of high-order stochastic nonlinearsystems,” Journal of Anhui University (Natural Science Edition), vol. 36, no. 4, pp. 7–12, 2012. View at Google Scholar · View at MathSciNet
  17. J. Wang, H. Gao, and H. Li, “Adaptive robust control of nonholonomic systems with stochastic disturbances,” Science in China F, vol. 49, no. 2, pp. 189–207, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. F. Z. Gao, F. S. Yuan, and H. J. Yao, “Adaptive Stabilization for a class of Stochastic Nonholonomic Systems with nonlinear parameterization,” in Proceedings of the 24th Chinese Control and Decision Conference (CCDC '12), pp. 1377–1382, Taiyuan, China, 2012.
  19. Y. L. Liu and Y. Q. Wu, “Output feedback control for stochastic nonholonomic systems with growth rate restriction,” Asian Journal of Control, vol. 13, no. 1, pp. 177–185, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. W. Lin and C. Qian, “Adaptive control of nonlinearly parameterized systems: a nonsmooth feedback framework,” Proceedings of the IEEE Transactions on Automatic Control, vol. 47, no. 5, pp. 757–774, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus